# SDR A6WA201308254104

- Difficulty date: August 25, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N405AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7362
- Aircraft time: 32,837 hours, 30,374 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 559-621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO TRACK LBL 9 FS 621-559+112 CORRODED.  BLENDED CORROSION AND FOUND TO BE WITHIN THE LIMITS IAW SRM 53-61-49,  R & R CARGO TRACK IAW SRM 51-41-02.
